# SDR AMTA200600144

- Difficulty date: February 26, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- Engine: Ge CFM56*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 002301
- Condition: Malfunctioned
- Location: Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FMC LOCKED UP.  REMOVED AND REPLACED CAPTAINS FMC CDU IAW AMM.  OPS CHECK GOOD.  (K)
